# SDR 9509723237

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-211
- Aircraft serial: 358
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6740B050000
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED AIR ENG 2 BLEED FAULT.  TAKEOFF WAS ABORTED AT LESS THAN 80 KNOTS.  ALSO, RECEIVED AIR LT WING LEAK AND RIGHT PACK OVERHEAT MESSAGES.  MAINTENANCE REPLACED THE NR 1 ENGINE OVER PRESSURE VALVE.  LEAK AND OPERATIONAL CHECK OK.
